| Model Number |
FF-410425 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and a left side implant removal from textured to smooth due to the concerns of the product.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: broken sharp and underweight.Leak test and microscopic analysis was performed which identified: sharp broken and opening on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening and broken on posterior assessed as an unidentified (tear) opening.